Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Taking medication for liver problem, swollen stomach, cannot eat due to fullness. What should I do?

hello my father is a liver patient . he s taking the prescribed medicines but his stomach is being swollen day by day. he can t eat anything since he finds his stomache full. i am really worried what should i do? i consulted doctor but he added few more medicines but they dont seem working. please help me.
Asked On : Sat, 24 Mar 2012
Answers:  1 Views:  20
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
General & Family Physician 's  Response
hello and thank you for asking HCM,

I understand your concern and if these symptoms progress than it's possible that your father is accumulating fluid in his peritoneum, so called ascites. My advice is to visit your GP or your gastroeneterolgist and ask them to try to do tests to see if it is ascites or not and do ascites puncture procedure if it's needed.

I hope this asnwer was helpful to you.
Answered: Mon, 24 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor